# SDR FDEA201811263371

- Difficulty date: November 26, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 63,128 hours, 23,166 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK UNABLE TO OPEN L1 ENTRY DOOR MORE THAN 45 DEGREES. PERFORMED A VISUAL INSPECTION OF R1 DOOR IAW AMM  52-11-00-6. LUBRICATED HINGE POINTS AND MECHANISMS, PERFORMED DOOR FAST CHECK IAW AMM 52-11-00-6. ALL TEST OK AND DOOR OPEN AND CLOSED NORMALLY.
